# SDR ABXA20250913226

- Difficulty date: September 13, 2025
- Submitted: September 13, 2025
- Operation: Air carrier
- Aircraft: N391CM
- Make and model: Boeing 767383
- Aircraft serial: 25575
- Aircraft time: 59,048 hours, 24,100 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 898052
- Part serial: W577015
- Condition: Low Pressure
- Location: Zone 200
- Part time: 7,539 hours, 2,766 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND COCKPIT PORTABLE FIRE EXTINGUISHER GETTING LOW REMOVED AND REPLACED PORTABLE FIRE EXTINGUISHER IAW B767 AMM 26-26-02-024-015-001/26-26-02-434-020-001. RETURNED AC TO SERVICE.
